On two-step methods for stochastic differential equations

Horváth Bokor Rózsa: On two-step methods for stochastic differential equations. In: Acta cybernetica, (13) 2. pp. 197-207. (1997)

[thumbnail of cybernetica_013_numb_002_197-207.pdf]
Cikk, tanulmány, mű

Download (494kB) | Preview


The paper introduces a new two-step method. Its order of strong convergence is proved. In the approximation of solutions of some stochastic differential equations, this multistep method converges faster in mean E\X — Y/v| than the One-step Milstein scheme with order 1.0 or Two-step Milstein scheme with order 1.0.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1997
Volume: 13
Number: 2
ISSN: 0324-721X
Page Range: pp. 197-207
Language: English
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/38504/
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: 207. p. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2022. Jun. 13. 15:14
URI: http://acta.bibl.u-szeged.hu/id/eprint/12586

Actions (login required)

View Item View Item